Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Getting pink spotting after a heavy bleeding. Had unprotected sex. What could it mean?

I started my period Wednesday. Bled heavy with clots and a lot of pain, then two days later my period stopped. Since then I am having off and on pink to light red mucosy discharge instead. I am married and 5 days before ovulation I did have unprotected intercourse with my husband. My period has never been like this. What could it mean?
Asked On : Thu, 7 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to healthcare magic
i would suggest that get a pregnancy test done to be sure that you are not pregnant.
you also need to rule out ectopic pregnancy as well
if above are negative then you need to be investigated for dysfunctional uterine bleeding causes like taking family planning pills, thyroid problem, ovarian problems etc.
would suggest you visit a gynecologist for review if pregnancy test turns out to be negative
hope to have answered your query
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor